# SDR ASAA2025011755703

- Difficulty date: January 17, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LH TRANSITION HAS AREAS OF CORROSION FROM FS 727C TO FS 847. GROUNDED - YES. REMOVED AND REPLACED L/H TRANSITION FROM STA 727C TO STA 847 IAW B737-900ER SRM 53-00-53-2R-5 W: 2 O: .040 R: .023 L: 3 D: .017.
